# SDR GTIA2023050137148

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,441 hours, 3,912 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED WET SOCKS SMELL DURING APPROACH-PERFORMED TSM 05-50-00 INSPECTION .  NO ABNORMAL SCENTS NOTED.  A/C RETURNED TO SVC
